• Title of article

    On the Extremes of Surplus Process in Compound Binomial Model

  • Author/Authors

    Eryilmaz, Serkan Atilim University - Department of Industrial Engineering, Turkiye , Tuncel, Altan Kırıkkale University - Faculty of Science and Arts - Department of Statistics Yahsihan, Turkiye , Tank, Fatih Ankara Üniversitesi - Faculty of Science - Department of Statistics, Turkiye

  • From page
    69
  • To page
    78
  • Abstract
    In this paper we study the minimum and maximum levels of surplus process in compound binomial model. These extremes are potentially useful for an investment strategy and nancial arrangements of an insurance company. We obtain recursive equations for the marginal as well as joint distributions of the minimum and maximum values of the surplus process occurred up to period n under the condition that the insurance company survives at time n. We present illustrative computational results for geometric claim size distribution.
  • Keywords
    Compound binomial model , Recurrence formula , Surplus process
  • Journal title
    Selcuk Journal of Applied Mathematics
  • Journal title
    Selcuk Journal of Applied Mathematics
  • Record number

    2551995